Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Onetwo

I need advice/suggestions

So after 3 courses of accutane i have been relatively free of acne for 5 years. It has been great but come with bad consequences. My eyes dried out, they would get red and irritated, so I was perscribed tobradex by a doctor a steroid eye drop, i used excessive amounts daily not aware of the consequences, and now am partially blind in my left eye. I actually received mass refills from my dermatologist who is not very good. Im not just saying that but in my town he is the only one here and has terrible reviews online.

Regardless i also lost quite a bit of hair which is coming back but slowly and not where it should be.

After quitting last year I switched to vitamin A in a multivitamin, eventually after months the vitamin A made me sick, i think i had toxicity, i would get sick and headaches, and tired right after i would take it. It was 5000iu but it did keep me clear.

So luckely i found a vitamin perfect for me. I have been using it for months. It has no vitamin A except betacarotene, but includes a b-50 complex along with all other multivitamin contents.

It keeps my skin clear if i take a whole but i have been noticing issues. The vitamin clears my skin nicely, but also dries up my eyes, and in general dehydrates me. The other side effect as reported by many others is exessive b vitamins increase appetite. I am a slim male at 5'9 150. When i take the entire vitamin I gain 5-10 pounds due to increase hunger. If i take half of the vitamin i stay at my healthy 150.

So what my issue has been is the following. I lowered down to taking half the vitamin with no side effects. Eyes were not as dry, i also did not get excessive hunger. Im a small eater so this excessive hunger was unusual and made me feel not good, and also made me gain up to 10 pounds. I also felt better because taking half the vitamin.

The problem?

I am breaking out like crazy, i feel like im back in high school. As soon as i switched back to taking an entire pill, skin clears up, but i also get excessive hunger, and dry eyes. Taking the entire pill, whether its the zinc or b5 or something else (zinc supplements i experimented with and clear up my skin but also dry my eyes out)

What I am asking is what can I do? I feel like im at a dead end. Clearing up my skin will only come with consequences with either my eyes or my health/weight and it has me very depressed.

My only thought is perhaps i should ask for retin-a? Will that be solution?

Does anyone else have suggestions or advise on what I can be doing.

Also here is the vitamin I am taking, can anyone tell me if i should have any other concerns with the vitamin amounts in this vitamin? I cant loose my hair again, and I dont want excessive vitamins causing any other problems.

http://www.sangsters.com/prodpics/multi_vit_1001_ing.jpg

Thank you for anyone who responds.

Edited by Onetwo

Share this post


Link to post
Share on other sites

OH i should also mention I have been on Salicylic acid and benzo peroxide (persa gel 5) for a year.

The combination of the two seems to make people dry out, but not me. Without the vitamins my skin oil returns during the day and i breakout. THats how bad my oil production is.

Also why i feel like im nearing a dead end.

Share this post


Link to post
Share on other sites

It sounds like things are very stressful and overwhelming right now. And your body is certainly going through a lot.

Since this section is more geared toward nutrition and holistic remedies, what is your diet like? What do you attribute your acne to?

Hang in there!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×